# SDR USAA2009041690899

- Difficulty date: March 21, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69403526
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - GALVANIC CORROSION ON SEAT TRACK AT BS 294, RBL 45.  REPLACED SEAT TRACK AT BS 294, RBL 45 IAW SRM 53-00-52.
